Ask an expert
Question

07 Jan 2003

Femodene ED
I have been on the pill (Femodene ED) for about a year. The contra indication of the pill warns that loss of libido could happen. If so should I consult a doctor or go onto a new pill?
Answer 599 views
Expert
Sexologist
sexy

01 Jan 0001

All contreceptive pills will have "loss of libido" as a side effect. Femodene is a very popular pill with very low dosages of hormones. There is many reasons why women do not feel like sex, please see my "long version" of this answer from yesterdays forum.
Maybe you need to look at other causes as well, but it is important to have regular medical check ups and this is something taht you must discuss with your doctor.]
Good Luck
Dr Elna McIntosh
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.